# SDR CALA9900477

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5754 · Leading Edge Devices
- Part: Mount
- Part number: BAC15141559
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX .375 VISIBLE BRANCHING CRACK AT LEFT WING NR 2 SLAT WHERE INBOARD UP STOP PAD MOUNTS.  CUT OUT DAMAGED AREA.  FABRICATED AND INSTALLED EXTRUDED ANGLE REPAIR PER 51-4-4 FIG 3.  INSTALLED PANELS PER 51-30-2.
